# SDR 00FDEA00786

- Difficulty date: November 22, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN PUTTING GEAR HANDLE FROM UP TO OFF, DOOR LIGHT ILLUMINATED WITH RIGHT MAIN DOOR LIGHT ILLUMINATED ON S/O PANEL.  COMPLETED RED TABS HANDLE TO OFF, LIGHT OUT.  *S/D*  REMOVED AND REPLACED DOOR WARN SWITCH PER MM 32-62-011-4 & OPS CK NORMAL PER MM 32-62-011-5.
